# SDR CALA2016112500959

- Difficulty date: November 25, 2016
- Submitted: November 26, 2016
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 91,217 hours, 19,540 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: BACH8A04EE0560B
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LEFT HYD SYSTEM LOSS.  EMERGENCY DECLARED.  LEFT HYD SYSTEM LEAKING FROM FLEX LINE FOR TILT ACTUATOR ABOVE RT MAIN LANDING GEAR REPLACED HYD FLEX LINE. BLED AND LEAK CK OK.
